# SDR ASOA2016071915127

- Difficulty date: July 19, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 29,820 hours, 21,158 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Detector
- Condition: False Indication
- Location: Rt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 2000 FT, RECEIVED RT ENGINE FIRE WARNING.  COMPLIED WITH IMMEDIATE ACTION CHECKLIST AND QRH PROCEDURES AND RETURNED TO LAND.  LANDED AT LESS THAN 100 FPM ON THE 63000 LB CART.  ACFT RETURNED TO DEPARTURE,  FALSE FIRE WARNING DURING FLIGHT.  REMOVED AND REPLACED  NR 2 ENGINE. REPAIRED IAW CAE 2016-7-01.
